# SDR MASA2020031000101

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 40,341 hours, 32,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC DOOR EMER LIGHT INOP 3 OUT OF 5 BULBS.  REPLAMPED
